# SDR 08FDEA04123

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 6521795409
- Condition: Cracked
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PANEL RACK" INBD T/E NR 4 FLAP TRACK AFT FAIRING HAS CRACK IN MOUNT BRACKET AT FWD OUTBOARD END.  FABRICATED NEW MOUNT BRACKET AND INSTALLED REF BOEING DOCUMENT 65-21795, SRM51-30-2 PG1-8 GMM 7-0-1001, SRM 51-10-2 PG 7, MM 51-20-151-7 PG 1.  THIS IS CLASSIFIED AS A MINOR REPAIR.
